# SDR SIMA20250717005

- Difficulty date: July 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N744DB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 41,470 hours, 28,295 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 87-88 CABIN FLOOR STRUCTURE RH SHEAR PANEL IS CORRODED. (LEVEL 2 CORROSION). REMOVED AND REPLACE FR 87-88 CABIN FLOOR STRUCTURE RH SHEAR PANEL IAW ERJ 170 SRM 51-40-08.
